Mississippi, 2020

Damaging Winds in Mississippi, June 25, 2020

June 25, 2020 · NWS JAN · 13 events in 10 counties and zones

A line of severe thunderstorms moved across central and eastern Mississippi during the late afternoon and evening hours. Damaging winds brought trees and power lines down across the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$113,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

A line of severe thunderstorms moved across central and eastern Mississippi during the late afternoon and evening hours. Damaging winds brought trees and power lines down across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 25, 2:04 PM CST, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 25, 2:04 PM CST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
304 PM CDT Thu Jun 25 2020

.DISCUSSION...
Late afternoon through Friday: as we go through the remainder of the
afternoon and early evening, considerable coverage of showers and
storms will continue with strong low level flow help to organize a
couple of arcing lines of storms. There is one line moving into
northeast Louisiana and west Central MS, and this should continue to
affect northern portions of the ArkLaMiss region while a stronger
convective line moves into southern portions of the forecast area
over the next few hours. Overall, the cloud cover helped to limit
low level destabilization today, but there was more significant
heating in the Pine Belt region where low level lapse rates are
steepest and more supportive stronger downdrafts - so will maintain
a marginal risk for damaging wind gusts along/s of the Highway 84
corridor, especially given the unseasonably strong low level flow.

Storms should diminish quickly this evening with loss of heating,
and a pattern transition will begin to take shape in the next 24
hrs. The strong eastern CONUS trough responsible for the recent
active weather pattern is forecast to lift out and leave behind a
general weakness in the subtropical ridge over the ArkLaTex region
while heights build over the Lower MS Valley region. This should
result in greater anticyclonic flow, and less convective
precipitation coverage that is mostly focused on western/northern
portions of the forecast area Friday afternoon. /EC/

Friday night through Wednesday: Persistent mid level troughiness
in a light flow regime will continue through at least the early
part of the weekend with another damp day in store Saturday.
Despite continued low level southerly flow, dewpoints in the 70s
and PWs around 1.75", mid level ridging will ensue Sunday and
begin to limit convective coverage over much of the area. The
exception will likely be in the south where southerly flow will
lead to an active sea breeze that can move well inland. While the
ridge will push east Monday, lighter low level southerly flow will
result in a less active sea breeze, but best convective coverage
will still be over the south.

For the remainder of the period, light north to northwesterly flow
regime with dewpoints in the 70s and PWs around 1.75" will result in
continued scattered diurnal slow-moving convection mainly around
peak heating times.

As the pattern evolves through the long term period, temperatures
will moderate closer to normal for this time of year, being
modulated by localized convection and density of dust aloft./GG/

&&

.AVIATION...
18Z TAF discussion: Considerable coverage of mostly diurnal
SHRA/TSRA activity will continue to be the focus in the TAFs this
afternoon, but it looks like coverage will be more scattered in
nature as we go into Friday and the weekend. Otherwise, given the
very moist airmass, there will be a tendency for low stratus to
develop, especially during the early morning over southern
portions of the forecast area. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       70  87  71  86 /  39  22  12  46
Meridian      68  88  71  87 /  37  24   7  36
Vicksburg     72  85  73  86 /  34  24  14  50
Hattiesburg   71  88  71  88 /  34  20  11  38
Natchez       71  85  71  85 /  22  23  13  50
Greenville    71  85  71  86 /  38  26  13  38
Greenwood     71  86  71  87 /  39  30  11  39

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jun 25, 1:22 PM CST, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
222 PM CDT Thu Jun 25 2020

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>056-059-
261930-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-
Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jefferson-
222 PM CDT Thu Jun 25 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Friday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ060>066-072>074-261930-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
222 PM CDT Thu Jun 25 2020

This hazardous weather outlook is for portions of and south
central Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon into the evening

There is a marginal risk for a few severe storms containing
damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ026-MSZ057-058-261930-
Concordia-Jasper-Clarke-
222 PM CDT Thu Jun 25 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and east central Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon into the evening

There is a marginal risk for a few severe storms containing
damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jun 25, 10:20 AM CST, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
1120 AM CDT Thu Jun 25 2020

LAZ023>026-MSZ059-060-251700-
Tensas LA-Concordia LA-Catahoula LA-Franklin LA-Adams MS-
Jefferson MS-
1120 AM CDT Thu Jun 25 2020

...STRONG STORMS WILL AFFECT SOUTHWESTERN TENSAS...CONCORDIA...
CATAHOULA AND SOUTHEASTERN FRANKLIN PARISHES...WESTERN JEFFERSON AND
ADAMS COUNTIES UNTIL NOON CDT...

At 1118 AM CDT, Meteorologists were tracking strong thunderstorms
moving north at 40 mph into the Jonesville to Natchez area.

Winds of up to 40 mph will be possible with these storms.

This strong thunderstorm will be near...
  Natchez and Vidalia around 1135 AM CDT.
  Ferriday and West Ferriday around 1140 AM CDT.
  Clayton and Spokane around 1150 AM CDT.
  Lee Bayou around 1155 AM CDT.
  Waterproof and Helena around 1200 PM CDT.

Other locations impacted by this storm include Harrisonburg, Sicily
Island and Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3193 9200 3193 9191 3195 9190 3200 9143
      3177 9108 3161 9112 3160 9116 3148 9115
      3135 9119 3137 9122 3137 9127 3131 9143
      3132 9147 3129 9147 3128 9149 3133 9201
TIME...MOT...LOC 1618Z 187DEG 35KT 3140 9149

EC
Special weather statement, Jun 25, 10:54 AM CST, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
1154 AM CDT Thu Jun 25 2020

LAZ015-016-023>025-MSZ047-053-251745-
Tensas LA-Madison LA-Richland LA-Catahoula LA-Franklin LA-Warren MS-
Claiborne MS-
1154 AM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT TENSAS...CENTRAL MADISON...
NORTHWESTERN CATAHOULA...SOUTHWESTERN RICHLAND AND FRANKLIN
PARISHES...SOUTHWESTERN WARREN AND WEST CENTRAL CLAIBORNE COUNTIES
UNTIL 1245 PM CDT...

At 1154 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Rosefield to 7 miles east of Lake
Bruin. Movement was northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Jigger around 1220 PM CDT.
  Liddieville around 1225 PM CDT.
  Winnsboro around 1235 PM CDT.
  Crowville around 1245 PM CDT.

Other locations impacted by these storms include Mound, Gilbert and
Baskin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3193 9190 3197 9190 3197 9189 3203 9190
      3207 9193 3209 9187 3217 9190 3218 9194
      3217 9198 3220 9198 3219 9201 3221 9199
      3223 9201 3225 9199 3228 9201 3239 9198
      3236 9099 3197 9109 3191 9201 3193 9200
TIME...MOT...LOC 1654Z 220DEG 26KT 3194 9197 3200 9113

GRG
Special weather statement, Jun 25, 10:57 AM CST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
1157 AM CDT Thu Jun 25 2020

LAZ025-MSZ053-059>061-251745-
Tensas LA-Adams MS-Jefferson MS-Franklin MS-Claiborne MS-
1157 AM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL TENSAS PARISH...
SOUTHERN CLAIBORNE...JEFFERSON...FRANKLIN AND NORTHEASTERN ADAMS
COUNTIES UNTIL 1245 PM CDT...

At 1157 AM CDT, Meteorologists were tracking a strong thunderstorm
near Stanton, or 12 miles east of Natchez, moving northeast at 30
mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Hamburg around 1200 PM CDT.
  Stampley and Church Hill around 1205 PM CDT.
  Mcnair around 1210 PM CDT.
  Fayette around 1215 PM CDT.
  Lorman and Red Lick around 1230 PM CDT.
  Port Gibson, Pattison and Hermanville around 1245 PM CDT.

Other locations impacted by this storm include Roxie and Meadville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3135 9117 3157 9117 3168 9138 3195 9134
      3198 9072 3136 9075 3134 9114
TIME...MOT...LOC 1657Z 216DEG 27KT 3161 9119

GRG
Special weather statement, Jun 25, 12:34 PM CST, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
134 PM CDT Thu Jun 25 2020

MSZ047-048-251915-
Warren MS-Hinds MS-
134 PM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WARREN AND WESTERN HINDS
COUNTIES UNTIL 215 PM CDT...

At 133 PM CDT, Meteorologists were tracking a strong thunderstorm
near Utica, or 17 miles southeast of Vicksburg, moving northeast at
25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Raymond around 205 PM CDT.
  Bolton around 210 PM CDT.

Other locations impacted by this storm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3252 9069 3236 9039 3216 9032 3205 9061
      3205 9065 3215 9073 3222 9073 3219 9077
      3222 9079
TIME...MOT...LOC 1833Z 232DEG 24KT 3217 9064

EC
Special weather statement, Jun 25, 1:22 PM CST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
222 PM CDT Thu Jun 25 2020

MSZ043-048-049-252000-
Hinds MS-Rankin MS-Madison MS-
222 PM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...EAST CENTRAL
HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 300 PM CDT...

At 221 PM CDT, Meteorologists were tracking a strong thunderstorm
over Jackson, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Richland around 225 PM CDT.
  Pearl and Flowood around 235 PM CDT.
  Ridgeland around 240 PM CDT.
  Madison and Brandon around 245 PM CDT.
  Fannin around 300 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near the Ross Barnett Reservoir, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3221 9028 3226 9039 3238 9035 3254 8995
      3229 8985
TIME...MOT...LOC 1921Z 251DEG 24KT 3233 9023

19
Special weather statement, Jun 25, 2:01 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
301 PM CDT Thu Jun 25 2020

LAZ026-MSZ060-252045-
Concordia LA-Adams MS-
301 PM CDT Thu Jun 25 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND ADAMS COUNTIES UNTIL 345 PM CDT...

At 301 PM CDT, Meteorologists were tracking a strong thunderstorm
over Deer Park, or 9 miles east of Monterey, moving northeast at 40
mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Natchez and Vidalia around 320 PM CDT.
  Spokane around 330 PM CDT.
  Stanton around 335 PM CDT.

Other locations impacted by this storm include Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3163 9176 3161 9174 3164 9171 3174 9168
      3173 9165 3176 9159 3172 9155 3175 9154
      3176 9142 3173 9138 3175 9132 3165 9127
      3163 9115 3135 9116 3137 9127 3129 9153
      3143 9173 3146 9173 3147 9179
TIME...MOT...LOC 2001Z 217DEG 35KT 3142 9156

19

The radar

The Jackson/Brandon,MS radar (KDGX), 89 km away, was scanning. The volume nearest the first event began at 21:12 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Lawrence

When
June 25, 3:10 PM CST to 3:12 PM CST
Where
Lawrence County, Robinwood to 0.59 mi E of Monticello
Measured
53 kt (61 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
31.480, -90.080

Trees were blown down along Highway 587. Several trees were also blown down in Monticello, including one on a car and another one on a power line.

Thunderstorm Wind, Lincoln

When
June 25, 3:15 PM CST
Where
Lincoln County, 2.38 mi SSW of Union Hall
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
31.540, -90.440

Several trees were blown down south of Highway 84.

Thunderstorm Wind, Marion

When
June 25, 3:45 PM CST
Where
Marion County, 2.25 mi SE of White Bluff
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
31.350, -89.950

Trees were blown down in several places around the county.

Thunderstorm Wind, Copiah

When
June 25, 4:00 PM CST
Where
Copiah County, 2.07 mi N of Crystal Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
32.010, -90.370

A couple of trees were blown down one mile north of Crystal Springs along Interstate 55.

Thunderstorm Wind, Covington

When
June 25, 4:10 PM CST to 4:20 PM CST
Where
Covington County, 2.35 mi E of Collins to Gandsi
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
31.630, -89.510

Two trees were blown down on Evergreen Church Road around Seminary. A tree was blown down on Ramsey McQueen Road near Collins.

Thunderstorm Wind, Oktibbeha

When
June 25, 4:36 PM CST
Where
Oktibbeha County, 1.8 mi SE of Starkville
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
County Official
Coordinates
33.450, -88.810

Several trees were blown down in Starkville.

Thunderstorm Wind, Jasper

When
June 25, 4:45 PM CST
Where
Jasper County, 0.91 mi NE of Bay Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
31.980, -89.290

Two trees were blown down near Bay Springs.

Thunderstorm Wind, Jasper

When
June 25, 5:05 PM CST
Where
Jasper County, 1.36 mi ENE of Heidelberg
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
31.890, -88.980

Four trees were blown down in Heidelberg.

Thunderstorm Wind, Jones

When
June 25, 5:05 PM CST
Where
Jones County, 1.18 mi W of Laurel
Measured
54 kt (62 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
31.700, -89.150

Trees were blown down around Calhoun, Soso, Ellisville and Laurel.

Thunderstorm Wind, Clarke

When
June 25, 5:28 PM CST
Where
Clarke County, 2.72 mi ESE of Pachuta
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
32.010, -88.840

A tree was blown down across the road on Highway 18 near Highway 512 at Pachuta Creek.

Thunderstorm Wind, Clarke

When
June 25, 5:40 PM CST to 5:45 PM CST
Where
Clarke County, 0.69 mi N of Quitman to 1.36 mi WNW of Chancellor
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
32.060, -88.730

A tree was blown down along County Road 670 near County Road 671 east of Quitman. Another tree was blown down on Highway 513 north of Quitman.

Thunderstorm Wind, Clarke

When
June 25, 5:40 PM CST
Where
Clarke County, 0.69 mi S of Enterprise
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
32.170, -88.820

Roof damage occurred on South Street in Enterprise.

Thunderstorm Wind, Lauderdale

When
June 25, 6:00 PM CST
Where
Lauderdale County, 1.17 mi E of Meridian
Measured
53 kt (61 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
32.370, -88.700

Trees fell onto two house in Meridian. The first was on 17th Street and the other on 27th Street. Another tree was blown down onto power lines on 35th Street.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2020Every state in 2020This day in weather historyWarnings in Mississippi, June 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 912543, 912544, 912938, 912939, 912940, 912941, 912942, 912943, 912944, 912947, 912945, 912946, 912948.